• 1
  • 1
  • 2
  • 6
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8607
School of Mathematics
  Title:   On the generalized vector F-implicit complementarity problems and vector F-implicit variational inequality problems
  Author(s):  A. Amini-Harandi (Joint with A. P. Farajzadeh and A. Aslam Noor)
  Status:   Published
  Journal: Math. Commun.
  Vol.:  12
  Year:  2007
  Pages:   203-211
  Supported by:  IPM
  Abstract:
In this paper we establish some existence theorems of solutions of a new class of generalized vector F-implicit complementarity problems and the corre�sponding generalized vector F-implicit variational inequality problems, by using a new version of the Fan-KKM Theorem, in Hausdorff topological v ctor spaces. No monotonicity or even continuity assumption is imposed; thus we generalized some recent results in the literature.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right